Les ensembles analytiques comme criblés au moyen des ensembles fermés
Fundamenta Mathematicae (1931)
- Volume: 17, Issue: 1, page 77-91
- ISSN: 0016-2736
Access Full Article
topHow to cite
topSierpiński, Wacław. "Les ensembles analytiques comme criblés au moyen des ensembles fermés." Fundamenta Mathematicae 17.1 (1931): 77-91. <http://eudml.org/doc/212533>.
@article{Sierpiński1931,
author = {Sierpiński, Wacław},
journal = {Fundamenta Mathematicae},
keywords = {set theory, real functions},
language = {fre},
number = {1},
pages = {77-91},
title = {Les ensembles analytiques comme criblés au moyen des ensembles fermés},
url = {http://eudml.org/doc/212533},
volume = {17},
year = {1931},
}
TY - JOUR
AU - Sierpiński, Wacław
TI - Les ensembles analytiques comme criblés au moyen des ensembles fermés
JO - Fundamenta Mathematicae
PY - 1931
VL - 17
IS - 1
SP - 77
EP - 91
LA - fre
KW - set theory, real functions
UR - http://eudml.org/doc/212533
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.